# SDR WX0300025

- Difficulty date: December 28, 2003
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29982113
- Condition: Deployed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IN PREPARATION FOR DEPARTURE FROM CZM, THE CAPT GAVE THE OK TO CLOSE DOORS.  DOORS CLOSED AND THE SLIDES ARMED AND THE CAPTAIN WAS NOTIFIED ACCORDINGLY.  AS THE LEAD FLIGHT ATTENDANT WAS PREPARING TO DO THE SAFETY BRIEFING, THE COCKPIT DOOR OPENED AND THE FIRST OFFICER EXITED THE FLIGHT DECK.  INFORMED THE LEAD FLIGHT ATTENDANT THAT THERE WAS A PROBLEM WITH THE L1 DOOR.  BEFORE THE LEAD FLIGHT ATTENDANT COULD REMIND THE FIRST OFFICER THAT THE DOOR WAS ARMED,  HE OPENED THE DOOR.  THE EMERGENCY SLIDE DEPLOYED.  CONTRACT MX REPLACED THE SLIDE IAW AMM 25-62-00.  RII WAS PERFORMED BY AN ALLEGIANT RII AUTHORIZED MECH WHO WAS TRANSPORTED TO CZM WITH THE REPLACEMENT SLIDE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
